Atripla users group .. >> Forum >> ATRIPLA EXPERIMENT << Go To Groups Directory

Viewing 1 - 10 out of 10 replies
OFFLINE


POSTED BY: tecknique on Feb 26, 2010 [ QUOTE ]


 .Taking Atripla in the morning proved beneficial for me at least and my sleep pattern was resumed to semi normal after 6 weeks ... so good to sleep well after so long, side effects non existant for me also  yipee .!!. interesting but not recommended for all Always consult Doctor first !!





--------------------------------------------------------------
'COMPLY OR DIE'
Back To Top
OFFLINE


POSTED BY: debtex on Feb 26, 2010 [ QUOTE ]


interesting advice teck... i'd thougt about switching to AM ... since falling to sleep on numerous occasions in the evening... but... alas... for me... i'm not ready for another few weeks of side effects adjustements!!  lol...  BUT am VERY glad you've made the switch and it works well for you!!  ;) 

 





--------------------------------------------------------------
F*** You
Back To Top
OFFLINE


POSTED BY: lilly27 on Mar 15, 2010 [ QUOTE ]


this is what im going to be going on...and i decided i should prob take it an hour before I get up each day around 6am just hope id wake up at that time and hear my alarm everyday !





--------------------------------------------------------------
Hot Text - http://www.sparklee.com

Back To Top
OFFLINE


POSTED BY: tecknique on Mar 23, 2010 [ QUOTE ]


 I can honestly say now four weeks into experiement Lo Que Sera That it was the best decision i made .. diarrohea occationally .. and light headed but thats all !!!! I am still able to drive long distances frequently and have not been arrested yet ha!ha! .So I think ( for me ) the morning is better than at night definately  xxx Also would be keen to forward this info on to Bristol Myers Squibb

..Mind you it certainly has not improved my spelling ha!l





--------------------------------------------------------------
'COMPLY OR DIE'
Back To Top
OFFLINE


POSTED BY: Geoff on Jun 07, 2010 [ QUOTE ]


oh my gosh ... i was going to ask if anyone could give me info on this drug.. i have been on it for a couple of months but I don't have a lot of confidence in the NP that put me on it..

I think I will try switching to the morning because like others have said I have been having surreal dreams... here I thought it was because I wasn't taking ambien anymore!  I went back on ambien and I have been sooooo worn out ....

thanks everyone!

Back To Top
OFFLINE


POSTED BY: tecknique on Jun 08, 2010 [ QUOTE ]


 Welcome to the Surreal experienced ha!.. Amongst most of the drug regimes out there Atripla is one of the easiest to tolerate , ,, Now after 18months it presents a problem with "High Cholestral" .. But having a heart attack at 55,to me is preferable than dying slowly of Aids..





--------------------------------------------------------------
'COMPLY OR DIE'
Back To Top
OFFLINE


POSTED BY: Geoff on Jun 11, 2010 [ QUOTE ]


I think some of the issues I may have been having lately could be related to the Atripla.... I havebeen on it for about 3-4 months now..... I have been extremely depressed - especially this week .. left work early Monday and Tuesday and didn't even go in on Wednesday - I have been treated for depression for many years and it has been under control until now ; also, its felt like I was having a panic attack several times in the last few weeks only I knew it wasn't since I had experienced them before .... my heart was racing .. but eventually it would stop; and the fatigue is unbelievable.... I don't want to do anything... I am pushing myself to go to work, etc but like I said this week I just didn't have the energy to try .... I went back on ambien at night because I wasn't sleeping well but I am still waking up at 3-4am ....there are some other things too that after reading about the side effects I'm concerned may be related

====

i know this is the newest drug but I am not sure how long I should continue to try and stay on this... unfortunately my doctor's office isn't good on responding and I, for whatever reason, am not comfortable calling them constantly and leaving messages ... I guess in case it is all just in my head :-) 

===

has anyone else gone through this?  do the symptoms go away after awhile?  and I guess most important is how long is "awhile"

==

i have been looking to see if i can find another doctor in my area but I hate to "jump ship" just because his staff isn't responding.... I have been with him about 12 years so he has my entire history

and who's to say another office won't be the same way.  Is it worth at least going to another doctor if I can get in just to get a second opinion?

HELP!  I hate to "make waves" in case this isn't anything and then when something really is wrong they will ignore it

 

Other than that I am just great

Back To Top
OFFLINE


POSTED BY: tecknique on Jun 11, 2010 [ QUOTE ]


Please do not be hasty and jump ship!! if you have had a relationship with your doc for many years..stick with the devil you know.. Make an appointment to see him or your consultant at  hospital and explain your concerns..If you have previous history of depression, Maybe he could consider an anti depressent drug like prozac fluconezole? I am on 40mg a day to help side efects and sleeplessness, also i take Prescribed Temazepam sleeping tablets used to have Zopiclone but Atripla well (sustiva) drug component of Atripla was stronger.. You DO have an option to change to a different drug regime which will more than likely involve more pills per day YUK!Or a combination which excludes the sustiva (effavirenz component)...I suspect your exhausted , depression, depletion of energy is related from sleep deprivation.. so that issue needs to be addressed.. . Taking an antidepressant could also help with sleep..But overall advice please make an appointment to see doc discuss concerns and stay on meds until then xxxx





--------------------------------------------------------------
'COMPLY OR DIE'
Back To Top
OFFLINE


POSTED BY: pozgal on Jun 12, 2010 [ QUOTE ]


I have been on Atripla since 2008 when I tested positive. By then my cd4 was 224 and vl 32,000.I had also developed opportunistic infections. So, in this case I got an Aids diagnosis right away.

Atripla has worked wonders for me. After six months my cd4 doubled and my viral load has been undetectable upto now. My cd4 is now 600. I have never been sick ever since even with a common cold.

On the contrary, I have had a fair share of the side effects. The first few weeks were the hardest. The nightmares, migraines, depression name it. Sometimes I would feel my bed rotating.

As days went by, I got used to the Atripla regimen. As of now, the biggest problem I am experiencing is the weight gain especially around my stomach.period.

 

Back To Top
OFFLINE


POSTED BY: yoatlbaby on Jun 18, 2010 [ QUOTE ]



"pozgal" wrote:

I have been on Atripla since 2008 when I tested positive. By then my cd4 was 224 and vl 32,000.I had also developed opportunistic infections. So, in this case I got an Aids diagnosis right away.

Atripla has worked wonders for me. After six months my cd4 doubled and my viral load has been undetectable upto now. My cd4 is now 600. I have never been sick ever since even with a common cold.

On the contrary, I have had a fair share of the side effects. The first few weeks were the hardest. The nightmares, migraines, depression name it. Sometimes I would feel my bed rotating.

As days went by, I got used to the Atripla regimen. As of now, the biggest problem I am experiencing is the weight gain especially around my stomach.period.

 

 

Wo w, what a major jump in your cd4 count!  Congrats!  I was diagnosed with full blown aids after I wen to the doctor when I broke out with shingles.  They said my cd4 percentage was 8%.  I think it was below 200 and now, after about a year, my cd4 count is like over 400.  I haven't experienced the weight gain, I might actually like that side effect!  LOL.  Well, take care and God bless





--------------------------------------------------------------
Love Yourself First
Back To Top
OFFLINE


POSTED BY: Katie on Feb 12, 2011 [ QUOTE ]


I was diagnosed in June/July 2010 and started Atripla in October, my CD4 went from about 130 to over 300 in the first couple of months, haven't had my second blood test yet to see how I'm getting on but I reckon I'll have a CD4 of around 500 and an undetectable viral load. I'm well happy with the results. And the only side effect I have had is dry skin on my arms and shoulders, which was sorted by exfoliating and moisturising more in these areas. I didn't have a single crazy dream and never felt drunk or dizzy, to be honest I was a bit disappointed about this! I was taking it at night as recommended, but if I'm out socially I have had to try and take it discretely or come home early so I can take it when I wasn't enjoying it, and the pill is so big I don't think I could say it's just a hay fever tablet or something if somebody asked me! So I now take it first thing in the morning when I wake up, then I also don't have to spend my evenings thinking about taking it and waiting for the alarm to go off on my phone so I remember to take it!

Has anyone had any side effects whilst mixing Atripla with recreational drugs? I smoke quite a lot of weed and this doesn't seem to have had any effect (or maybe it's why I didn't have the usual side effects!!who knows?!)





--------------------------------------------------------------
We are all in the gutter, but some of us are looking at the stars!
Back To Top
Nov 01, 2014



-->